# SDR SIMA2012051013

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 29,119 hours, 26,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE MAIN DOOR WILL NOT CLOSE COMPLETELY.  AIRCRAFT REMOVED FROM SERVICE.  POSITIONED FORWARD LOCK BOX ASSEMBLY AS PER 52-18-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
